# SDR 2007UALA01037

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 44,724 hours, 15,776 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Misinstalled
- Location: Seat Row 23rh O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT ROW 23 RT EMERGENCY O2 COMPT DOOR OPENS IN WRONG DIRECTION, HINGE ON INBOARD SIDE.  OPEN DOOR CAN IMPEDE EXITING OF PASSENGER IN OUTBOARD SEATS.  [SUP 5-1-07] REMOVED AND REINSTALLED DOOR.
